# SDR MZZA98037

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON NLG LEFT TRUNNION SUPPORT FITTING FORWARD LEG ATTACH EXTRUDED 'U' CHANNEL AT BS 303.9.  THE CORRODED 'U' CHANNEL WAS CLEANUP AND REPAIRED PER EC/RA NR 5340-01310.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 839611, SEQ NR 01038.  (M)
